Narrow Results Clear All
Search results for ""
Food and Drug Administration (FDA) Patient Safety News. Show #58. December 2006.
This video story reviews a high-profile medication error and suggests actions to prevent similar incidents from occurring.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; February 6, 2007.
This announcement alerts health care providers to the potential for life-threatening errors involving two heparin products and provides recommendations to minimize mistakes.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; January 18, 2008.
This announcement provides information on a recall of heparin vials due to negative reactions reported with certain batches of the medication.
FDA Public Health Advisory [US Food and Drug Administration Web site]. February 28, 2008.
This announcement update alerts providers to a recall of certain heparin sodium injection vials, in response to a series of serious adverse events associated with heparin sodium injections, especially those in multiple-dose vials.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; December 6, 2012.
Heparin-containing medical devices and combination products: recommendations for labeling and safety testing. Draft guidance for industry and Food and Drug Administration staff.
Federal Register. Washington, DC: US Department of Health and Human Services. Baltimore, MD: Food and Drug Administration. July 9, 2015;80:39440-39441.